Janegree69...can we talk Lyrica/Ultram?

Discussion in 'Fibromyalgia Main Forum' started by ckzim, Mar 23, 2006.

  1. ckzim

    ckzim New Member

    I don't have but a minute right now, but I wanted to get this posted....I read your post about lyrica/ultam.

    My new doctor just put me on this...lyrica...for "nerve damage" is what she said...I don't think that's what I have...anyways...she said take it with the Ultram

    I did that...75mg of the Lyrica..and the Ultram 50mg.
    Twice a day for the Lyrica and 3 times a day with the Ultram

    I feel like I'm ....how do you say? Out of it...??
    Does it react this way for you?
    I feel like I'm alittle off...???
    Like I'm not all there? Type thing...

    Just wondering if this is normal first time around or what?
    Thanks alot for any clues you can give me.

    KathyuZ
  2. tngirl

    tngirl New Member

    I had that feeling with ultram the first few times I took it. I felt like it made me feel hyped up and it gave me more energy. That has worn off.

    Lyrica did help my pain, but it caused or exacerbated some of my cognitive problems and also made my eyes blur.

    I know I started out taking 50 mg of lyrica three times daily and built up to 100 mg. three times daily.
    Everyone's body reacts differently. You may not have the same experience that I did with the lyrica. I did not feel much relief from the pain until I was able to take a higher dose. My doctor said that it took about a month to get into your system.

    Lyrica should not be abruptly stopped, it's one of those that you have to taper off of.